Opuscula Mathematica
Opuscula Math. 30, no. 2 (), 179-191
Opuscula Mathematica

Domination hypergraphs of certain digraphs

Abstract. If \(D = (V,A)\) is a digraph, its domination hypergraph \(\mathcal{DH}(D) = (V,\mathcal{E})\) has the vertex set \(V\) and \(e \subseteq V\) is an edge of \(\mathcal{DH}(D)\) if and only if \(e\) is a minimal dominating set of \(D\). We investigate domination hypergraphs of special classes of digraphs, namely tournaments, paths and cycles. Finally, using a special decomposition/composition method we construct edge sets of domination hypergraphs of certain digraphs.
Keywords: hypergraph, dominating set, directed graph.
Mathematics Subject Classification: 05C65, 05C20.
Cite this article as:
Martin Sonntag, Hanns-Martin Teichert, Domination hypergraphs of certain digraphs, Opuscula Math. 30, no. 2 (2010), 179-191, http://dx.doi.org/10.7494/OpMath.2010.30.2.179
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.